# SDR 95ZZZX6783

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10371
- System (JASC): 2120 · Air Distribution System
- Part: Valve Switch
- Part number: 8810K12
- Condition: Burned
- Location: Copilot'S Panel
- Component: Cutlerham
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GRR/IND - EN ROUTE, THE FLIGHT CREW DETECTED A BURNING SMELL IN THE COCKPIT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO GRR.  AFTER AN INSPECTION BY THE MECHANIC, IT WAS DETERMINED THE SPILL VALVE SWITCH WAS FAULTY.
